Title
Fatal intoxication due to the combined use of heroin and pyrithyldione Fatal intoxication due to the combined use of heroin and pyrithyldione
Author
Faculty/Department
Faculty of Pharmaceutical, Biomedical and Veterinary Sciences. Pharmacy
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Basingstoke ,
Subject
Pharmacology. Therapy
Source (journal)
Human toxicology. - Basingstoke
Volume/pages
11(1992) :4 , p. 296-297
ISSN
0144-5952
ISI
A1992JG09900013
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992JG09900013&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992JG09900013&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle